# SDR DU4R2006288

- Difficulty date: February 10, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT SIDE FUSELAGE SKIN 7 FEET FWD OF L-2 DOOR.  CUT OUT DENTED PORTION.  FABRICATED AND INSTALLED REPAIR DOUBLER 9.5 X 9.5 INCHES FROM 2024-T3 .020 CLAD AND ID TAG IAW B757 SRM 53-00-01, 51-20-01, 51-40-02 AND 51-40-08 AND PROCESS STANDARD 900-5-1, NR 4.
